# SDR SWIA200514631

- Difficulty date: February 21, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 13,942 hours, 20,111 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 12064207611
- Part serial: 120025R
- Condition: Malfunctioned
- Location: Flap Selector
- Part time: 3,766 hours, 5,486 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT WHEN SELECTED FLAPS 15 DEGREES TO 0 DEGREES.  REPLACED FLAP HANDLE IAW 27-50-00, OPERATIONAL CHECK GOOD IAW 27-60-00.
